# SDR AALA202204295431

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 42,652 hours, 16,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FLIGHT ATTENDANT PANEL SHOWS IN AMBER CHECK DOOR PRESSURE ON THE R1 DOOR. THE DOOR SHOWS THE PRESSURE TO BE IN THE YELLOW. SERVICED R1 DOOR ASSIST BOTTLE PER AMM 52-10-00.
